ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Vol 60, Issue 4, 2011

Approximation in variation by the Kantorovich operators; pp. 201–209
Andi Kivinukk, Tarmo Metsmägi
Full article in PDF format | Abstract, References in HTM format

Some characterizations of Mannheim partner curves in the Minkowski 3-space E13; pp. 210–220
Tanju Kahraman, Mehmet Önder, Mustafa Kazaz, H. Hüseyin Uğurlu
Full article in PDF format | Abstract, References in HTM format

Morita theorems for partially ordered monoids; pp. 221–237
Valdis Laan
Full article in PDF format | Abstract, References in HTM format

Strong summability methods in a Riesz-type family; pp. 238–250
Anna Šeletski, Anne Tali
Full article in PDF format | Abstract, References in HTM format

Generalized Sasakian space forms with semi-symmetric non-metric connections; pp. 251–257
Sibel Sular, Cihan Özgür
Full article in PDF format | Abstract, References in HTM format

Output signal based combination of two NLMS adaptive filters – transient analysis; pp. 258–268
Tõnu Trump
Full article in PDF format | Abstract, References in HTM format

On dispersion properties of surface motions in the Gulf of Finland; pp. 269–279
Tarmo Soomere, Mikk Viidebaum, Jaan Kalda
Full article in PDF format | Abstract, References in HTM format